MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Codes Hypoglycemia (1912); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause : mlc-55-user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip, (b)(4).Note: manufacturer contacted customer on 8/22/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with meter to meter comparison of 155mg/d using the true metrix meter vs 41mg/dl using the emt meter and result obtained of 55 and 43mg/dl.The expected fasting blood glucose test result range is 100 to 120mg/dl.The customer feels well and did report symptoms.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom/living room.During the call on (b(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of 120 and 122mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 3/31/2019 and open vial date is approximately three weeks ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1 :130mg/dl date: (b)(6) 2018 time:10:43pm fasting; result 2 :43mg/dl date: (b)(6) 2018 time:5:48am fasting; result 3 :120mg/dl date: (b)(6) 2018 time:5:56pm n/fasting; result 4 :146mg/dl date: (b)(6) 2018 time:12:00am fasting; result 5 :55mg/dl date: (b)(6) 2018 time:6:00am fasting.Customer is concerned with high results and a meter to meter comparison a week ago.Customer is not aware of meter used by emt.Customer states he is a chronic hypoglycemic and was taken off his meds and insulin 6 months ago with an a1c of 4.9.Customer is concerned about a meter to meter comparison about week ago performed by the emt when customer was transported to hospital for stomach issue not relating to blood glucose.Customer states emt performed a comparison and obtained 41mg/dl from emt meter and 155mg/dl fasting with true metrix air.Customer is concerned with 130mg/dl fasting and states he had the sweats and felt symptoms of low glucose.Customer is also concerned with reading obtained today of 55mg/dl fasting and states he felt just fine and feels the reading is "incorrect.Correctly." past adverse info: customer states incidences occurred about 3 weeks ago with 4 occasions.Customer states he felt symptoms of hypoglycemia and sought medical attention on a few occasions.Customer did not disclose any information regarding exact dates, treatment or readings.Customer was treated for hyperglycemia.Customer continued to use meter and strips after going back home.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7847911
Report Number1000113657-2018-00925
Device Sequence Number11074946
Product Code NBW
UDI-Device Identifier00021292007584
UDI-Public(01)00021292007584
Combination Product (Y/N)N
Initial Reporter StateIN
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1